| Model Number |
72011 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no indications of any system or component failure and no reports of any external trauma or excessive behaviors that would likely contribute to component movement.Replacement of the implanted components was done out of caution to avoid potential handling damage from the procedure.Migration of components is a known inherent risk of implantable neuromodulation systems.
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower back pain.After activating the system, the patient later reported inadequate pain relief.Field investigation determine the most likely cause of the lack of appropriate therapy was lead migration.On (b)(6) 2024 a surgical procedure was performed to place new leads at the desired nerve target.While replacing the leads, the implantable pulse generator (ipg) was also replaced out of caution due to the potential for damage from procedural handling.